# SDR SWAA2025071681660

- Difficulty date: June 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 BTW STR 13L TO STR 14L AT FWD GALLEY AREA.  REPLACED SUPPORT ANGLE LOCATED BS 294.5 BTW STR 13L TO STR 14L AT FWD GALLEY AREA IAW B737-700 51-10-02 ITEM 9 AND DWG 141A1311 SHEET:1 REV:C
